It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-16-2010, 02:51 AM   #1
Newbie
(female)
 
Join Date: Nov 2010
Location: England
Posts: 1
sharonb20 HB User
spotting on and off after stopping the depo

how long after stopping depo injection before bleeding stops

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Long term Depo use- suddenly spotting after 4 years without a period! Jules211 Birth Control 1 08-14-2007 09:05 AM
Depo & Spotting question beautifulies28 Birth Control 0 03-08-2007 08:11 PM
spotting while on depo shot curiousgrl07 Birth Control 2 06-29-2006 04:26 PM
Depo shot and spotting...normal? curiousgrl07 Birth Control 3 06-13-2006 06:16 PM
Spotting august26 Birth Control 1 10-30-2005 04:10 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (52), Kszan (41), Titchou (35), twohands (23), Seraph (15), solofelix (15), janewhite1 (14), ladybud (12), sjb (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (737), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:54 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!